# SDR DALA2021110406788

- Difficulty date: October 25, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 51,726 hours, 37,049 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SKIN OF LH AILERON (INBOARD AREA). SUMMARY NRC #00213: CORROSION ON UPPER SKIN OF LH AILERON (INBOARD AREA) WAS TREATED. THE AREA REWORKED IS OUT OF LIMITS PER B717 SRM 57-00-00-1A. THE AILERON WAS REMOVED PER B717 AMM 27-10-01 AND A SERVICEABLE AILERON ASSEMBLY WAS INSTALLED, ADJUSTED, AND TESTED PER B717 AMM 27-10-01. (LP #1995792)
